# SDR JBXA9900084

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N580ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Engine: Ge
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Failed Test
- Location: Stall Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STALL FAIL ON TAKEOFF.  REMOVED AND REPLACED STALL PROTECTION COMPUTER, OPS CK GOOD AT THIS TIME IAW CRJ MM 27-35-01.
